# SDR DALA2025010212118

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 61,403 hours, 26,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:604 LIGHT WAS ILLUMINATED WHEN DOORS WERE ARMED AND THE TURNED OFF IN AIR.   R+R PROXIMITY SWITCH UNIT IAW B757 AMM 32-09. OPS CHECK GOOD.
